# SDR DALA201804302935

- Difficulty date: April 25, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 63,485 hours, 26,891 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

RT AFT PAX DOOR EICAS MESSAGE FLICKERED DURING TAKEOFF ROLL.  OK AIRBORNE. CABIN PRESSURE NORMAL.  REMOVED DOOR BUSTLE & SENSOR COVER.  REMOVED EXCESS GREASE & DEBRIS FROM THE SENSOR AND TARGET. CHECKED SENSOR ADJUSTMENT & PERFORMED OPS CHECKED IAW AMM 52-71-00. ALL CHECKED GOOD. OK FOR SERVICE.
